| Catalog Number |
00436003600 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/29/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-03717.D10: medical products: item#: 00436201500, base plate uncemented 15 mm post length; lot#: 65367307.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, the product was requested from the hospital but not returned to the customer.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a left shoulder arthroplasty approximately seven (7) months ago.Subsequently, the patient was revised approximately six (6) months after the initial surgery due to disassociation of the implants.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-03717-1.H6: component codes: mechanical (g04) - head.Visual examination of the provided pictures identified the glenosphere and baseplate after they were removed.Photos of the explanted devices confirms the reported part and lot numbers.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.